Panadol® Cold & Flu (paracetamol)

Cold & Flu Relief  

MANAGING COLD & FLU SYMPTOMS THIS WINTER WITH PANADOL® COLD & FLU

Understanding which products are the most suitable for dealing with cold and flu symptoms can be tricky with so many different options available.


What is a cold?
A cold is a viral infection of the upper respiratory tract. While there is no cure for it, there are products that can offer relief. People suffering from a cold have mild to moderate symptoms involving the mucous membranes of the nose and throat. Providing there are no complicating factors, a cold tends to run its course in 5 – 10 days.

What causes a cold?
A cold virus is spread through the air and is highly contagious. It can also be spread from hand contact with people carrying the virus. Contrary to what some people think, a cold is not caused by getting wet or not dressing warmly enough. It does however tend to occur more frequently in winter because colder conditions favour the spread of the virus. All cold viruses can change, meaning a new virus can be caught. This is why some people catch more than one cold in a season.

What can you do?
Treating the symptoms of cold and flu effectively can include rest, ensuring the adequate intake of fluids and appropriate use of suitable products - such as paracetamol or specific cold & flu products.

Introducing the new Panadol® PE Cold and Flu range.
Panadol, Australia’s most trusted brand for pain relief1 has launched three new products to provide fast and effective relief from the symptoms of sinusitis, cold and flu.

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of cold & flu symptoms. Incorrect use could be harmful. Consult your health care professional if symptoms persist. 

Read more about Panadol Cold and Flu on the Panadol Website.


Panadol® is a registered trade mark of the GlaxoSmithKline group of companies

Products

Panadol® Cold & Flu + Decongestant Caplets (20)

Panadol Cold & Flu + Decongestant Caplets have the trusted pain relief of the Panadol brand with the added benefit of another ingredient, to provide respite from the symptoms of a cold or flu. Panadol helps relieve body aches and pains, a fever and sore throat, while the added ingredient helps ease a runny or blocked nose while not making you feel drowsy so you can feel better sooner. Available in your local supermarket, it is specially formulated to relieve the aches, pains, nasal congestion and fever associated with colds & flu.

Read more on the Panadol Website.

 

Panadol® Cold & Flu Hot Lemon Powder Sachets (10)

Panadol Cold & Flu Hot Lemon Powder Sachets have the trusted pain relief of the Panadol brand in a soothing, hot lemon drink, to provide respite from the symptoms of a cold or flu. Panadol helps relieve body aches and pains, a fever and sore throat while not making you feel drowsy so you can feel better sooner. Available in your local supermarket, it is formulated to relieve the aches, pains and fever associated with colds & flu.

 

Read more about the product on the Panadol Website.

 

Panadol® Cold & Flu MAX + Decongestant Hot Lemon Powder Sachets (10)

Panadol Cold & Flu MAX + Decongestant Hot Lemon Powder Sachets have the trusted pain relief of the Panadol brand with the added benefit of another ingredient in a soothing hot lemon drink, to provide respite from the symptoms of a cold or flu. Panadol helps relieve body aches and pains, a fever and sore throat while the added ingredient helps ease a runny or blocked nose, while not making you feel drowsy so you can feel better sooner. Available in your local supermarket, it is specially formulated to relieve the aches, pains, nasal congestion and fever associated with colds & flu.

Read more about Panadol Cold & Flu Max + Decongestants sachets on the Panadol website.

 

Panadol® Cold & Flu MAX Hot Lemon Powder Sachets (10)

Panadol Cold & Flu MAX Hot Lemon Powder Sachets have the trusted pain relief of the Panadol brand in a soothing, hot lemon drink, to provide respite from the symptoms of a cold or flu. Panadol helps relieve body aches and pains, a fever and sore throat while not making you feel drowsy so you can feel better sooner. Available in your local supermarket, it is formulated with Maximum Strength Paracetamol to work harder to relieve the aches, pains and fever associated with colds & flu.

Read more on the Panadol website.

 

Panadol® Cold & Flu Relief PE Caplets (24)

Pharmacy strength Panadol Cold & Flu Relief PE Caplets have the trusted pain relief of the Panadol brand with the added benefit of other ingredients, to provide respite from the symptoms of a cold or flu. Panadol helps relieve body aches and pains, a fever and sore throat, while the added ingredients help ease a runny or blocked nose and a dry cough while not making you feel drowsy so you can feel better sooner.

Read more about on the Panadol website.

 

Panadol® Flu Strength PE Day & Night Caplets (16 Day Caplets, 8 Night Caplets)

Pharmacy strength Panadol Flu Strength PE Day and Night Caplets have the trusted pain relief of the Panadol brand with the added benefit of other ingredients, to provide day and night respite from the symptoms of the flu. The day tablet helps relieve body aches and pains, a runny or blocked nose and a dry cough so you can feel better sooner. The night tablet contains an antihistamine that help you rest by providing temporary relief from these symptoms.

Learn more about Panadol Flu Strength Day & Night.

 

Panadol® Sinus Relief PE Caplets (20)

Panadol Sinus Relief PE Caplets has the trusted pain relief of the Panadol brand with the added benefit of another ingredient, to ease the pain and discomfort of sinusitis. The non drowsy formulation offers respite from head and face aches while a second ingredient helps to dry and unblock sinus congestion to relieve the feeling of pressure so you can feel better sooner. Available only in your local supermarket.

Find out more on the Panadol website.

 

Panadol® Sinus PE Night and Day (16 Day Caplets, 8 Night Caplets)

Pharmacy strength Panadol Sinus PE Night and Day has the trusted pain relief of the Panadol brand but with the added benefit of other ingredients, to provide respite from the symptoms of sinus pain night and day. The day tablet offers relief from head and face aches while a second ingredient helps to dry and unblock sinus congestion to relieve the feeling of pressure in the nose. The night tablet also contains an antihistamine to help you rest by providing temporary relief from these symptoms.

Read more on the Panadol Website.

 
 
Key Products in the Cold & Flu Relief range are:
 
Related Links